Logo Logo

Absolutely Stable Games, Proceedings of the American Mathematical Society

Type

Article

Author(s)

Robert Weber

Date Published

1976

Citations

Weber, Robert. 1976. Absolutely Stable Games. Proceedings of the American Mathematical Society. 55(1): 116-118.

KELLOGG INSIGHT

Explore leading research and ideas

Find articles, podcast episodes, and videos that spark ideas in lifelong learners, and inspire those looking to advance in their careers.
learn more

COURSE CATALOG

Review Courses & Schedules

Access information about specific courses and their schedules by viewing the interactive course scheduler tool.
LEARN MORE

DEGREE PROGRAMS

Discover the path to your goals

Whether you choose our Full-Time, Part-Time or Executive MBA program, you’ll enjoy the same unparalleled education, exceptional faculty and distinctive culture.
learn more